# SDR 0401399907

- Difficulty date: August 22, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-32
- Aircraft serial: 47253
- Aircraft time: 86,187 hours, 101,014 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Cylinder
- Part number: 39200485511
- Part serial: 00528
- Condition: Damaged
- Location: Lt Slat Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON CONFIGURING THE AIRCRAFT FOR LANDING, THE RIGHT SLAT DID NOT DEPLOY.  THE AIRCRAFT DID ROLL UNCOMMANDED TO THE RIGHT.  COMPLIED WITH COM PROCEDURES AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AT DTW.  MAINTENANCE AT DTW FOUND THAT ALL OF THE BOLTS FOR THE RIGHT SLAT T-DUCT WERE LOOSE (AND ONE BACKED OUT) AND THE LEFT SLAT ACTUATOR EYE-BOLT WAS BROKEN.  ALL LOOSE HARDWARE WAS SECURED, THE DAMAGED ACTUATOR WAS REPLACED, THE SLAT CONTROL VALVE WAS REPLACED, AND ALL DAMAGE TO SLAT DRIVE MECHANISM WAS BLENDED.  OPERATIONAL CHECK GOOD.  AIRCRAFT NOT YET BACK IN SERVICE.
